# SDR UPS01236102

- Difficulty date: May 29, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Nlgww Bs 294 R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE WHEEL WELL R/H SIDE WALL SHOW CRACK AT BS 294 WL165 CRACK ABOUT  10" LONG LOOKING GROM INSIDE     REMOVED VERTICAL ANGLE FOR ACCESS REPAIR PER B727 SRM 51-30-2 CUT OUT DAMAGE AREA PER B727 SRM 51-40-2 APP.4  SIDE CUT OUT 6"X1" PERFORMED HFEC INSP AT CUT OUT DAMAGE.  INSTALL DOUBLER REPAIR AS PER B727 SRM 51-30-2 REPAIR SIZE APPROX 10"X4".
